MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404420
Medical Device Problem Codes Inflation Problem (1310); Migration (4003); Failure to Deflate (4060)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced discomfort, swelling and pain in the scrotum due to pump placement.It was noted that the reservoir had herniated.The pump also rotated and it was difficult to find.It was difficult to inflate and deflate the device.There is a revision procedure booked.There were no further patient complications reported.

Brand Name
AMS 700 TENACIO PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21125971
Report Number2124215-2024-83614
Device Sequence Number15159687
Product Code JCW
UDI-Device Identifier00191506021290
UDI-Public00191506021290
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404420
Device Catalogue Number72404420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceBlack Or African American